# SDR DL733000922

- Difficulty date: May 7, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- Aircraft time: 43,277 hours, 29,948 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH TYPICAL FASTENER CRACKING IN THE WEB AT WL 234 AT LBL AND RBL 9.  THE CRACKS ARE TYPICAL OF BAC S/B 737-53A1173.  THE CRACKED AREAS OF WEB WERE TRIMMED OUT AND REPAIRED WITH ALUMINUM DOUBLERS PER B737 SRM 53-10-08, FIG 209 AND ER/A 377245-14AD.
